panic attacks?

Hi all, I have been having well think they are mini panic attacks, I do not know if its related to the medication, but it feels like my heart is going to burst out of my chest. I do not know what triggers it off, but it is happening a lot. I am trying to calm my heartbeat by relaxing like deep breathing and trying to calm down, but it does not always work.So when i go to bed I try not to think of anything but then something creeps into my head and have a panic attack!

I am due to see my rummey nurse this week, does anyone think its worth mentioning it to her?

Thanks for taking the time to read this.

hope everyone has a pain free day.

Carol xx

8 Replies

oldestnewest
  • Definitely worth mentioning it. There is always a posibility that medication may be the cause. ...maybe palpitations???? If not then she may be able to suggest something that can help. Understandably it's worrying . It's worth being brave and saying something. Good luck for your appointment.

  • Thank you for your reply Mary 53

    xx

  • Hi Carol--- I do sometimes have what I call " the jitters""-- then I start getting anxious. In my case I find that having a cold drink helps. I've always put the onset of mine down to dehydration. ☺x

  • Hi Carol. I have this on Leflunomide. It is one of the side effects alongside anxiety. Not very pleasant I know. Make sure you mention it when you go to your next appointment xxx

  • Hi Tinat3 I am on Mtx injection 20g. 5g prednisonone, sulfasalazine, codeines, folic acid,every day except on injection days, hydroxchloroquine and lansprazole. also vitamin D3 I have had it for a good six months, but recently it has been happening a lot more recently. I nearly mentioned it on the last appointment, but it was not happening a lot, but now its happening so much now.

    Carol xx

  • Oh Carol, you poor thing. You certainly are on quite a lot of meds!

    How is your blood pressure? Mine is certainly always high and although I don't always feel anxious, my body tells me different.

    Definately mention it to your nurse even for peace of mind. Let me know how you get on. Big hugs darling xxx

  • my blood pressure is always fine, I just have been to get my eyes tested as have been getting lots of eye infections and he says my eyes have got a lot worse. have gone up 2 perscriptions. but he says does not know why am getting the eye infections, but next time i have one to go and see him straight away. he now has put me on yearly eye tests because of the medication am on. he said it might sort out my headaches too. what an expensive! I accidently spilled boiling water on myself on friday at work right across my stomach and its been so painfully, went to the doctor today to see if its ok and he says it could take 3/4 weeks to start to feel better. but my tummy feels like its been kicked. he also said hopefully it will not scar. I feel am getting so stressed with everything going on. I do not think can take anymore bad news at the moment!

    Thank you for the hugs. sending a big hug back at you xxx

  • Yes, definitely tell your doctors. I would probably describe them as a jittery feeling or fluttery heart feeling or something like that rather than describing them as like panic attacks, because they are more likely to jump to the conclusions that its psychological if you say panic attack feelings.

You may also like...